MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that erroneously elevated carbon dioxide, concentrated (co2_c) results were obtained on nine patient samples on an atellica ch 930 analyzer.The erroneous results were reported to the physician(s), who questioned the results.For sample identifiers (b)(6), the samples were reprocessed twice on the original analyzer.For the other seven sample identifiers, the samples were reprocessed once on the original analyzer.For sample identifier (b)(6), the first reprocessed result was the same as the initial erroneous result, and the second reprocessed was lower than the previous results.The second reprocessed result was reported as the correct result to the physician(s).For all the other eight sample identifiers, the reprocessed results were lower than the erroneous results and were determined to be correct.The lower reprocessed results were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated carbon dioxide, concentrated (co2_c) results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens remote services center (rsc) and reported that erroneously elevated carbon dioxide, concentrated (co2_c) results were obtained on nine patient samples on an atellica ch 930 analyzer.Quality control (qc) was out of range on the day of the event.Siemens concluded the investigation of the event.Siemens reviewed the available instrument data files, and the information provided by the customer.The affected samples were processed using reagent well 1.The erroneous results were generated using calibration id (cal id) 13680, while the correct results were generated using cal id 13687.The calibrations were automatically accepted by the system because the software setting for the calibration acceptance criteria, ¿qc must be within range,¿ was not enabled.Siemens¿ review of calibrator response recovery for the co2_c calibrations performed at the time of the event indicated atypical calibrator response recovery, which shifted the co2_c calibration curve and increased all results on two different co2_c reagent wells.The customer performed a new pack calibration on reagent well 1 on (b)(6) 2026, which recovered atypical calibrator response recovery and elevated co2_c qc.The customer then immediately repeated the calibration on reagent well 1 and reagent well 0, which also recovered atypical calibrator response recovery and elevated co2_c qc.Later, the customer performed acceptable calibrations on 11-apr-2026 on reagent well 0 and on (b)(6)2026 on reagent well 1 using different calibration ids.Siemens was unable to determine whether the co2_c calibrator used on (b)(6) 2026 was the same calibrator used on (b)(6) 2026, for which the calibration was acceptable, or whether handling (recapping) of calibrator was performed immediately.Siemens evaluated the event and determined that co2_c calibrations performed by the customer, which recovered atypical calibrator response values, potentially contributed to the erroneously elevated co2_c results.But the cause for the atypical calibrator response values is unknown.A product problem was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key25081660
Report Number2432235-2026-00100
Device Sequence Number21474184
Product Code KHS
UDI-Device Identifier00630414595900
UDI-Public(01)00630414595900(10)150329(17)260722
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K100289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2026
Device Model NumberN/A
Device Catalogue Number11097521
Device Lot Number150329
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown